# SDR FDEA201106142225

- Difficulty date: June 14, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 48,330 hours, 23,691 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103058
- Condition: Unknown
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXISTING REPAIR AT BS 1520 BETWEEN STR 22R AND 26R THERE IS DOUBLER REPAIR ON THE  INTERIOR FRAME AT THE SPLICE JOINT. REMOVED AND REPLACED IAW SRM 51-40-02.
